Sh:778

Bib entry
@article{Sh:778,
 author = {Mildenberger, Heike and Shelah, Saharon},
 title = {{Specialising Aronszajn trees by countable approximations}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {42},
 number = {7},
 year = {2003},
 pages = {627--647},
 issn = {0933-5846},
 doi = {10.1007/s00153-002-0168-5},
 mrclass = {03E40 (03E05 03E35)},
 mrnumber = {2015092},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.1007/s00153-002-0168-5},
 note = {\href{https://arxiv.org/abs/math/0112287}{arXiv: math/0112287}},
 arxiv_number = {math/0112287}
}